# SDR AUS20021342

- Difficulty date: November 21, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Grob G115C
- Engine: Lyc O360A1F6
- Propeller: Hartzl HCF2YR1
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 115C6100
- Condition: Cracked
- Location: Engine
- Part time: 3,195 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE MOUNT FRAME CRACKED IN TUBE SEGMENT ADJACENT TO THE RT LOWER AFT LORD MOUNT.
